# SDR AALA202308289886

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N466AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11175
- Aircraft time: 2,570 hours, 755 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Damper
- Part number: 192856
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MID LAVATORY DOOR HINGE TIGHT AND DIFFICULT TO OPEN AND CLOSE DOOR. MAINTENANCE REPLACED LAVATORY DOOR DAMPER PER AMM 25-40-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
